Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering with asthma, allergy, anxiety, have chest heaviness with intense anxiety attacks, using inhaler. What should be done?

Hi, I had an Echocardiogram and wore a heart monitor for 24 hours about three years ago. All my results came back good, nothing to worry about. It was after one day my heart started racing out of nowhere and assumed I was having a heart attack . I was diagnosed with anxiety after the results came back. I have asthma , allergies, and almost every symptom possible that comes with generalized anxiety. Lately, my chest has felt heavy, I have been having issues with this summer and using my inhaler a ton. I always assume the worst ever since the anxiety attacks . I just saw my doctor for a routine check up, but either my anxiety has been awful lately or something is going on. What should I do?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear freind, welcome to HCM.
anxiety can precipitate asthma attacks as well as allergy.
too much inhaler containing bronchodilators can also set the heart rate racing as well as bronchospasm.
It is difficult sitting here to tell what predominates.
pl. get help of your doc ar a pulmonologist and optimise treatment . give upo being anxious, avoid precipitants . do not overuse inhaler than advised. keep busy with some work/ hobby to beat anxiety
let me be posted on the progress.
I hope to have helped you.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor